# SDR UPS05243900

- Difficulty date: January 31, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Condition: Delaminated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SPOILER PANEL HAS AREAS OF DELAMINATION ON UPPER SURFACE.  SPOILER REMOVED IAW MM 27-62-01.  SPOILER PANEL REPAIRED IAW SRM 51-40-2.  SPOILER PANEL REINSTALLED IAW MM 27-62-01.
